# SDR FDEA200906222205

- Difficulty date: June 22, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 63,958 hours, 20,678 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7075T6100C
- Condition: Misaligned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1640 RT, THERE ARE 5EA EXISTING FASTENERS HOLES THAT WILL INTERFERE WITH INSTALLATION OF MOD AT STA 1640, FRMAE RT SIDE , WL 200-208, REPAIR WAS ACCOMPLISHED DUE TO DISCREPANCY EFFECTING THE PTF CONVERSION, ON MAE MOD W/C NR 118350400EZ2R02, AND MAE EA NR 757-5362-F2089, REV NEW, DATED 05/22/2009. THIS NON ROUTINE IS FOR TRACKING PURPOSES ONLY. STA 1640, S18L.   CATEGORY "A" MAJOR ALTERATION.
